Sheehan, D orcid.org/0000-0001-9605-0667 (2022) Mistake of Law and Limitation Periods. Cambridge Law Journal, 80 (3). pp. 446-449. ISSN 0008-1973
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Cambridge Law Journal and Contributors 2022. This item is protected by copyright, all rights reserved. This article is published in a revised form in Cambridge Law Journal https://doi.org/10.1017/S0008197321000957. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Law (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 11 Aug 2021 10:03 |
Last Modified: | 04 Aug 2022 17:16 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1017/S0008197321000957 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:176981 |